Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 34, NWS Corpus Christi, TX

May 12, 20154 counties in Texas

NWS Corpus Christi, TX issued this flash flood warning at May 12, 2015, 5:26 AM CDT for 4 counties in Texas. It was in force for 3 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 12, 2015, 5:26 AM CDT (10:26 UTC)
Expired
May 12, 2015, 8:30 AM CDT
In force
3 hr
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Flood severity
None

Counties Aransas County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX

The radar

The Corpus Christi radar (KCRP), 33 km from the middle of the area, began a volume at 10:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 12, 5:30 AM CDTFLASH FLOODPort Aransas, TXNUMEROUS ROADS FLOODED PER PHOTOS. TIME ESTIMATED FROM RADAR.
May 12, 7:00 AM CDTHEAVY RAIN 4.81Corpus Christi, TX
May 12, 7:00 AM CDTHEAVY RAIN 5.373 S Woodsboro, TX
May 12, 7:00 AM CDTHEAVY RAIN 65 N Robstown, TXMORE THAN 6 INCHES IN CALALLEN
May 12, 7:00 AM CDTHEAVY RAIN 6.5Bayside, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 10.4 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2015-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2805 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2015-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2805 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
676 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.8
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

556 
WGUS54 KCRP 121026
FFWCRP
TXC007-355-391-409-121330-
/O.NEW.KCRP.FF.W.0034.150512T1026Z-150512T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
526 AM CDT TUE MAY 12 2015

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NUECES COUNTY IN SOUTH CENTRAL TEXAS...
  SAN PATRICIO COUNTY IN SOUTH CENTRAL TEXAS...
  CENTRAL ARANSAS COUNTY IN SOUTH CENTRAL TEXAS...
  SOUTHWESTERN REFUGIO COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 830 AM CDT
    
* AT 522 AM CDT...LOCAL LAW ENFORCEMENT REPORTED ROADS FLOODED 
  ACROSS NUECES COUNTY AND CITY OF CORPUS CHRISTI. THREE TO FIVE 
  INCHES OF RAIN HAVE ALREADY FALLEN. AN ADDITIONAL INCH OF RAIN IS 
  POSSIBLE. FLASH FLOODING WILL CONTINUE EARLY THIS MORNING FROM 
  NUECES COUNTY NORTH THROUGH SAN PATRICIO COUNTY TO SOUTHERN 
  REFUGIO COUNTY AND ARANSAS COUNTY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CORPUS CHRISTI...PORTLAND...ROBSTOWN...ROCKPORT...SINTON...PORT
  ARANSAS...TAFT...REFUGIO...WOODSBORO...DRISCOLL...CORPUS CHRISTI
  INTERNATIONAL AIRPORT...LAMAR...INGLESIDE...ARANSAS PASS...
  BISHOP...ODEM...GREGORY...ST. PAUL...INGLESIDE ON THE BAY AND SAN
  PATRICIO.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2756 9783 2791 9788 2802 9766 2842 9731
      2815 9688 2812 9693 2811 9683 2790 9701
      2796 9709 2791 9705 2793 9709 2791 9706
      2791 9714 2789 9704 2789 9707 2788 9711
      2783 9705 2756 9723

$$

TMT
1 follow-up statement
383 
WGUS74 KCRP 121228
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
728 AM CDT TUE MAY 12 2015

TXC007-355-391-409-121330-
/O.CON.KCRP.FF.W.0034.000000T0000Z-150512T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NUECES TX-SAN PATRICIO TX-ARANSAS TX-REFUGIO TX-
728 AM CDT TUE MAY 12 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 AM CDT FOR
NUECES...SAN PATRICIO...CENTRAL ARANSAS AND SOUTHWESTERN REFUGIO
COUNTIES...

AT 726 AM CDT...MOST OF THE RAINFALL HAS MOVED OFFSHORE INTO THE 
GULF WATERS. HOWEVER...MORE TIME IS REQUIRED IN SOME LOCATIONS FOR 
ALL OF THE EXCESSIVE RAINFALL WHICH OCCURRED EARLIER TO SUBSIDE. 

SOME LOCATIONS THAT MAY STILL EXPERIENCE FLOODING INCLUDE...CORPUS 
CHRISTI...PORTLAND...ROBSTOWN...ROCKPORT...SINTON...PORT 
ARANSAS...TAFT...REFUGIO...WOODSBORO...DRISCOLL...CORPUS CHRISTI 
INTERNATIONAL AIRPORT...LAMAR...INGLESIDE...ARANSAS PASS...BISHOP... 
ODEM...GREGORY...ST. PAUL...INGLESIDE ON THE BAY AND SAN PATRICIO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2756 9783 2791 9788 2802 9766 2842 9731
      2815 9688 2812 9693 2811 9683 2790 9701
      2796 9709 2791 9705 2793 9709 2791 9706
      2791 9714 2789 9704 2789 9707 2788 9711
      2783 9705 2756 9723

$$

GW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at May 12, 4:24 AM CDT, 1 hour 2 minutes earlier.

Area forecast discussion, May 12, 4:24 AM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
424 AM CDT TUE MAY 12 2015

.SHORT TERM (TODAY THROUGH WEDNESDAY)...VERY ACTIVE MORNING THUS
FAR ACROSS SOUTH TEXAS...WITH FLASH FLOODING AND A FEW SEVERE
WEATHER EVENTS ACROSS SOUTH TEXAS. FLOODING CONCERNS HAVE SHIFTED
TO THE COASTAL BEND AS COPIOUS AMOUNTS OF MOISTURE HAS INTERACTED
WITH STALLING BOUNDARY. ALSO...IT APPEARS AN MCV HAS DEVELOPED
ALONG THE COASTAL BEND WHICH HAS AIDED IN ADDITIONAL SHOWERS AND
THUNERSTORMS. ABOUT 4 INCHES OF RAIN HAS FALLEN AT THE KCRP OVER
THE LAST TWO HOURS...WITH NUMEROUS REPORTS OF FLOODING COMING IN
FROM ACROSS THE CITY. YESTERDAY EVENING...HEAVIEST THUNDERSTORM
ACTIVITY OCCURRED ACROSS THE WESTERN ZONES WHERE 6 TO POSSIBLY 10
INCHES OF RAIN FELL ACROSS SE WEBB COUNTY INTO SOUTHERN DUVAL
COUNTY.

SHOWERS AND THUNDERSTORMS CURRENTLY ACROSS THE EASTERN PART OF THE
CWA SHOULD CONTINUE TO PUSH EASTWARD AS THE MORNING PROGRESSES.
THIS MAY PROVIDE A LULL IN CONVECTION...BUT ADDITIONAL SHOWERS AND
THUNDERSTORMS SHOULD DEVELOP BY THIS AFTERNOON INTO THIS EVENING
AS BOUNDARY RETREATS TO THE NORTH. ANY ADDITIONAL HEAVY RAINFALL
WILL EASILY CAUSE MORE FLASH FLOODING CONCERNS. ANOTHER 2 TO 4
INCHES OF RAIN WITH LOCALLY HIGHER AMOUNTS COULD BE POSSIBLE. WILL
LEAVE THE FLASH FLOOD WATCH IN EFFECT FOR THROUGH EARLY THIS
EVENING FOR NOW. IF FLOODING THREAT CONTINUES PAST THIS
EVENING...THEN FLASH FLOOD WATCH MAY NEED TO BE EXTENDED IN TIME.
MEAN TROUGH AXIS WILL REMAIN TO THE WEST ON WEDNESDAY WITH PWATS
STILL AROUND 1.8 TO 1.9 INCHES. THIS WILL RESULT IN DECENT RAIN
CHANCES AGAIN ON WEDNESDAY AND HAVE KEPT CHANCE TO LIKELY POPS IN
THE FORECAST.

&&

.LONG TERM (WEDNESDAY NIGHT THROUGH MONDAY)...FEW CHANGES MADE TO
THE EXTENDED FORECAST. WILL SEE A DECREASE IN POPS THURSDAY INTO
FRIDAY IN WAKE UP THIS UPPER LVL LOW/TROUGH...AND DEPTH OF MOISTURE
ACROSS THE REGION DECREASES. HOWEVER...NEXT DEEP UPPER LOW BEGINS
DIGGING INTO THE SOUTHERN WEST COAST AND SERIES OF SHORTWAVES WILL
CONTINUE MOVING ACROSS THE REGION. WITH LESS MOISTURE OVER THE
REGION...ANTICIPATE LESS HEAVY RAINFALL AND COVERAGE OF SHOWERS AND
STORMS FOR THE LATE WEEK. NEXT UPPER LOW AND TROUGH LIFTS FROM THE
DESERT SOUTHWEST TO THE NORTHEAST THROUGH THE WEEKEND INTO EARLY
NEXT WEEK.

TEMPERATURES WILL BE ON A VERY GRADUAL WARMING TREND THROUGH THE END
OF THE WEEK. HIGHS WILL BE IN THE MID TO UPPER 80S THURSDAY...AND IN
THE MID 80S TO MID 90S BY THE WEEKEND. LOWS WILL ALSO BE ON THE
RISE...GOING FROM THE LOWER 70S IN THE MID WEEK TO THE MID 70S BY
THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    81  75  82  74  85  /  60  60  40  50  30
VICTORIA          80  72  81  72  84  /  70  60  60  50  40
LAREDO            82  72  85  71  88  /  60  70  60  50  40
ALICE             82  73  83  72  87  /  60  60  50  50  40
ROCKPORT          80  76  81  74  83  /  60  60  40  50  30
COTULLA           78  70  83  70  88  /  70  80  70  50  40
KINGSVILLE        83  75  84  73  87  /  60  60  40  50  30
NAVY CORPUS       80  76  81  75  83  /  60  60  40  50  30

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
     ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM WELLS...
     KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
     REFUGIO...SAN PATRICIO...VICTORIA...WEBB.

GM...NONE.

&&

TB/78...SHORT TERM
LK/84...LONG TERM
Hazardous weather outlook, May 11, 3:09 PM CDT, 14 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
309 PM CDT MON MAY 11 2015

GMZ230-235-250-255-270-275-TXZ229>234-239>247-121100-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
309 PM CDT MON MAY 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT TONIGHT FOR THE COUNTIES OF
BEE...DUVAL...GOLIAD...LA SALLE...LIVE OAK... MCMULLEN...VICTORIA
AND WEBB.

SEVERE THUNDERSTORMS MAY BE POSSIBLE TODAY ACROSS SOUTH TEXAS.
DAMAGING WINDS AND LARGE HAIL WILL BE PRIMARY HAZARDS. MODERATE TO
HEAVY RAINFALL MAY OCCUR AS WELL.

THERE IS A MODERATE RISK OF RIP CURRENTS ALONG GULF-FACING BEACHES
TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A FLASH FLOOD WATCH IS IN EFFECT THROUGH TUESDAY AFTERNOON FOR THE
COUNTIES OF BEE...DUVAL...GOLIAD...LA SALLE...LIVE OAK...
MCMULLEN...VICTORIA AND WEBB. THE WATCH MAY BE EXTENDED IN TIME OR
IN AREAL COVERAGE TUESDAY NIGHT AND POSSIBLY WEDNESDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN ON TUESDAY.
DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL ARE THE MAIN STORM
THREATS. ADDITIONALLY...PERIODS OF HEAVY RAIN ARE EXPECTED THROUGH
MUCH OF THE WEEK...WITH RAINFALL AMOUNTS IN EXCESS OF 2 TO 5
INCHES POSSIBLE ACROSS THE REGION. LOCALLY HEAVY RAIN COULD LEAD
TO FLOODING PROBLEMS ALONG AREA RIVERS AND STREAMS...AS WELL AS
LOW LYING URBAN AREAS.

THERE IS A MODERATE RISK OF RIP CURRENTS ALONG GULF-FACING BEACHES
ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND AGAIN ON TUESDAY.

GW

In the hours before

Special weather statement, May 12, 2:03 AM CDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
203 AM CDT TUE MAY 12 2015

TXZ243-244-120730-
NUECES-SAN PATRICIO-
203 AM CDT TUE MAY 12 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL NUECES AND
SOUTHEASTERN SAN PATRICIO COUNTIES...

AT 203 AM CDT...A STRONG THUNDERSTORM WAS OVER CORPUS CHRISTI
INTERNATIONAL AIRPORT...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CORPUS CHRISTI...PORTLAND...CORPUS CHRISTI INTERNATIONAL AIRPORT...
CORPUS CHRISTI DEL MAR WEST CAMPUS...ANNAVILLE...LA PALMERA MALL...
BAY AREA MEDICAL CENTER...CORPUS CHRISTI COUNTRY CLUB...NAVAL AIR
STATION CABANISS FIELD...KINGS CROSSING GOLF COURSE...CORPUS CHRISTI
DEL MAR EAST CAMPUS...CLARKWOOD...CHRISTUS SPOHN HOSPITAL SOUTH...
TEXAS A&M UNIVERSITY CORPUS CHRISTI...DRISCOLL CHILDRENS HOSPITAL...
COLE PARK...INGLESIDE--ARANSAS PASS...PETRONILA AND TULOSO.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2765 9770 2796 9753 2789 9723 2785 9724
      2786 9724 2787 9756 2782 9747 2784 9738
      2781 9741 2775 9738 2771 9730 2771 9734
      2768 9732 2763 9736 2766 9733 2766 9732
      2759 9735
TIME...MOT...LOC 0703Z 311DEG 21KT 2778 9748

TMT
Special weather statement, May 12, 2:37 AM CDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
237 AM CDT TUE MAY 12 2015

TXZ242-243-120815-
NUECES-KLEBERG-
237 AM CDT TUE MAY 12 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL NUECES AND
NORTHWESTERN KLEBERG COUNTIES...

AT 237 AM CDT...A STRONG THUNDERSTORM WAS 8 MILES WEST OF RICARDO...
OR 8 MILES EAST OF PREMONT...MOVING NORTHEAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KINGSVILLE...BISHOP...RICARDO...KINGSVILLE NAVAL AIR STATION AND
PETRONILA.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2727 9805 2747 9805 2767 9763 2742 9753
      2741 9755 2741 9753 2739 9752 2736 9766
      2738 9770 2743 9774 2741 9774 2738 9772
      2737 9773 2737 9771 2735 9770
TIME...MOT...LOC 0737Z 244DEG 30KT 2740 9799

TMT
Local storm report, May 12, 4:11 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
411 AM CDT TUE MAY 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 AM     FLASH FLOOD      CORPUS CHRISTI          27.71N 97.29W
05/12/2015                   NUECES             TX   EMERGENCY MNGR

            WATER OVER THE ROADWAYS IN THE NORTHWEST PART OF CORPUS
            CHRISTI.

0330 AM     FLASH FLOOD      CORPUS CHRISTI          27.71N 97.29W
05/12/2015                   NUECES             TX   LAW ENFORCEMENT

            MAJOR FLOODING ON OLD BROWNSVILLE ROAD WITH WATER OVER
            THE ROADWAYS.

0355 AM     FLASH FLOOD      CORPUS CHRISTI          27.71N 97.29W
05/12/2015                   NUECES             TX   EMERGENCY MNGR

            SPID AT LEOPARD IS CLOSED DUE TO WATER OVER THE HIGHWAY.

0400 AM     FLASH FLOOD      ROBSTOWN                27.80N 97.66W
05/12/2015                   NUECES             TX   LAW ENFORCEMENT

            MANY ROADS IN AND AROUND ROBSTOWN FLOODED.

&&

TBEAL
Local storm report, May 12, 4:26 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
426 AM CDT TUE MAY 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0207 AM     TSTM WND GST     N CORPUS CHRISTI        27.77N 97.50W
05/12/2015  M59.00 MPH       NUECES             TX   ASOS

            59 MPH WIND GUST AT CORPUS CHRISTI INTERNATIONAL AIRPORT.

0209 AM     TSTM WND GST     N CORPUS CHRISTI        27.77N 97.50W
05/12/2015  M59.00 MPH       NUECES             TX   ASOS

0325 AM     FLASH FLOOD      CORPUS CHRISTI          27.71N 97.29W
05/12/2015                   NUECES             TX   EMERGENCY MNGR

            WATER OVER THE ROADWAYS IN THE NORTHWEST PART OF CORPUS
            CHRISTI.

0355 AM     FLASH FLOOD      CORPUS CHRISTI          27.71N 97.29W
05/12/2015                   NUECES             TX   EMERGENCY MNGR

            SPID AT LEOPARD IS CLOSED DUE TO WATER OVER THE HIGHWAY.

0400 AM     FLASH FLOOD      ROBSTOWN                27.80N 97.66W
05/12/2015                   NUECES             TX   LAW ENFORCEMENT

            MANY ROADS IN AND AROUND ROBSTOWN FLOODED.

&&

TBEAL
Local storm report, May 12, 4:39 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
439 AM CDT TUE MAY 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     FLASH FLOOD      BENAVIDES               27.60N 98.41W
05/12/2015                   DUVAL              TX   LAW ENFORCEMENT

            FLOODING OCCURRED IN BENAVIDES WITH 3-4 FEET OF WATER
            FLOWING THROUGH LOW LYING AREAS WITHIN CITY. WATER ALMOST
            REACHED CITY HALL. 3-5 FEET OF WATER OVER INTERSECTION OF
            HUMBLE AND MAIN STREETS.

0415 AM     FLASH FLOOD      5 SW CORPUS CHRISTI     27.70N 97.48W
05/12/2015                   NUECES             TX   TRAINED SPOTTER

            SPOTTER REPORTED WATER FLOWING OVER FM 43 NEAR
            INTERSECTION WITH FM 665. ROAD WAS IMPASSABLE.

0425 AM     FLASH FLOOD      5 SE CORPUS CHRISTI     27.70N 97.36W
05/12/2015                   NUECES             TX   NWS EMPLOYEE

            FLOOD WATERS MAKING SARATOGA IMPASSABLE NEAR JOHN PAUL
            SCHOOL. FLOOD WATERS CAUSING PROBLEMS NEAR STAPLES AND
            EVERHART ALSO.

&&

TTINSLEY
Local storm report, May 12, 4:45 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
445 AM CDT TUE MAY 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 AM     FLASH FLOOD      4 SE CORPUS CHRISTI     27.71N 97.37W
05/12/2015                   NUECES             TX   NWS EMPLOYEE

            SPID AND STAPLES FLOODED WITH CARS ABANDONED.

&&

TTINSLEY

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 7:06 PM CDTAreal Flood AdvisoryCRPWebb114 min
May 11, 7:32 PM CDTFlash Flood WarningCRPDuval3 hr
May 11, 7:41 PM CDTSpecial Weather StatementCRPBee49 min
May 11, 8:06 PM CDTAreal Flood AdvisoryCRPDuval114 min
May 11, 8:26 PM CDTSpecial Marine WarningCRP64 min
May 11, 9:23 PM CDTAreal Flood AdvisoryCRPJim Wells, Kleberg112 min
May 11, 10:00 PM CDTSpecial Weather StatementCRPMcMullen45 min
May 11, 10:20 PM CDTFlash Flood WarningCRPMcMullen115 min
May 11, 10:23 PM CDTAreal Flood AdvisoryCRPLive Oak2 hr
May 11, 10:37 PM CDTAreal Flood WarningCRPDuval113 min
May 11, 10:45 PM CDTSevere Thunderstorm WarningCRPLive Oak30 min
May 11, 11:22 PM CDTSpecial Weather StatementCRPBee38 min
May 11, 11:26 PM CDTSpecial Weather StatementCRPWebb34 min
May 11, 11:38 PM CDTSevere Thunderstorm WarningCRPBee, Live Oak, San Patricio52 min
May 12, 12:36 AM CDTAreal Flood AdvisoryCRPBee, Live Oak114 min
May 12, 12:51 AM CDTSpecial Weather StatementCRPRefugio24 min
May 12, 12:52 AM CDTRiver Flood WarningCRPBee33 hr
May 12, 12:55 AM CDTFlash Flood WarningCRPDuval, Webb3 hr
May 12, 1:25 AM CDTSpecial Weather StatementCRPRefugio35 min
May 12, 1:29 AM CDTSpecial Marine WarningCRP2 hr
May 12, 1:41 AM CDTAreal Flood AdvisoryCRPNueces, Refugio, San Patricio2 hr
May 12, 1:58 AM CDTSpecial Marine WarningCRP92 min
May 12, 2:03 AM CDTSpecial Weather StatementCRPNueces27 min
May 12, 2:07 AM CDTSevere Thunderstorm WarningCRPNueces23 min
May 12, 2:27 AM CDTFlash Flood WarningCRPNueces, Refugio, San Patricio3 hr
May 12, 2:37 AM CDTSpecial Weather StatementCRPKleberg38 min
May 12, 2:52 AM CDTTornado WarningCRPKleberg38 min
May 12, 3:02 AM CDTSpecial Marine WarningCRP58 min
May 12, 3:28 AM CDTSevere Thunderstorm WarningCRPNueces47 min
May 12, 3:31 AM CDTRiver Flood WarningCRPNueces65 hr
May 12, 3:39 AM CDTSpecial Marine WarningCRP96 min
May 12, 3:58 AM CDTAreal Flood WarningCRPDuval2 hr
May 12, 4:03 AM CDTSpecial Marine WarningCRP57 min
May 12, 4:07 AM CDTFlash Flood WarningCRPAransas, Nueces, San Patricio113 min
May 12, 4:57 AM CDTSpecial Marine WarningCRP2 hr
May 12, 6:58 AM CDTSpecial Marine WarningCRP2 hr
May 12, 7:23 AM CDTAreal Flood AdvisoryCRPAransas3 hr
May 12, 8:44 AM CDTSpecial Marine WarningCRP91 min
May 12, 10:45 AM CDTRip Current StatementCRPAransas, Calhoun, Kleberg, Nueces19 hr
May 12, 2:18 PM CDTFlash Flood WarningCRPCalhoun3 hr
May 12, 6:56 PM CDTAreal Flood AdvisoryCRPCalhoun2 hr

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.